Home > Research > Publications & Outputs > A specific form of Grothendieck inequality for ...

Associated organisational unit

Electronic data


Text available via DOI:

View graph of relations

A specific form of Grothendieck inequality for the 2-dimensional case, with applications to c-asterisk algebras.

Research output: Contribution to journalJournal articlepeer-review

<mark>Journal publication date</mark>10/1994
<mark>Journal</mark>Proceedings of the Edinburgh Mathematical Society
Issue number3
Number of pages17
Pages (from-to)521-537
Publication StatusPublished
<mark>Original language</mark>English


We characterize bilinear forms V on such that V(e, e) = V = 1 in terms of their matrices. For such V we prove that |V(x, y)|2≦φ(|x|2)ψ(|y|2) for all x, y, where φ(x)= V(x, e), ψ(y) = V(e, y). Some other properties of such forms are given.

Bibliographic note

http://journals.cambridge.org/action/displayJournal?jid=UHY The final, definitive version of this article has been published in the Journal, Proceedings of the Edinburgh Mathematical Society, 37 (3), pp 521-537 1994, © 1994 Cambridge University Press.